# SDR YENA200812230131

- Difficulty date: December 19, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000004
- Aircraft time: 8,430 hours, 5,250 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116403
- Part serial: K0681
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 3,560 hours, 2,168 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT NR 1433, LGB-SFO, LOST HYD NR 2 EDP IN FLIGHT ALONG WITH LOSS OF ALL HYD QTY IN FLIGHT. DUE TO LOSS OF HYD NR 2 QTY, GEAR WAS MANUALLY LOWERED, GEAR REF QRH PROCEDURE.  R&R NR 2 ENG DRIVEN HYDRAULIC PUMP, RAN ENGINE LEAK CHECK OK.  NO LEAK NOTED.
